Implementing Theorem Provers in a Purely Functional Style

Hanna, Keith (1999) Implementing Theorem Provers in a Purely Functional Style. Journal of Functional Programming, 9 (2). pp. 147-166. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1017/S095679689900338X
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 19 Oct 2009 18:57
Last Modified: 19 Oct 2009 18:57
Resource URI: https://kar.kent.ac.uk/id/eprint/21857 (The current URI for this page, for reference purposes)
  • Depositors only (login required):